Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with your doctor.
Without the ability to obtain a history from you and examine you, I can not comment on a formal diagnosis or treatment plan for your symptoms. However, I will try to provide you with some information regarding this matter.
Many of her symptoms can be attributed to possible post-traumatic headaches (which can be migrainous like), however what is concerning is the facial droop which usually either implies injury to the brain, or possibly the course in which the facial nerve travels. In her case, it could be where the nerve goes into the ear and is causing the droop and the ear pain, but she should have hearing loss.
I would make sure nothing else is going on because headaches should NOT cause facial droop, nor should TMJ.
For her migraines, treatment should include two types of medications: preventative therapy and abortive therapy. Preventative therapy is a medication that would be taken every day regardless of whether or not a headache is prevent. This type of medication is used to prevent headaches from occurring, and there are several types including but not limited to beta blockers such as propranolol, calcium channel blockers such as verapamil, and others including topamax, depakote, elavil, etc. A lot of these medications were invented for other uses and are used not only for headache but also epilepsy and depression. They have proven very effective in preventing headaches. The second medication is abortive, meaning it is used when a headache is coming on. The medication used depends on the nature of a headache. If it is a migraine type headache, a group of medications called triptans can be used. And so on. However, with frequent use of abortive medications including triptans, tylenol, advil, and others, medication overuse headache occurs. This requires a specific treatment in which the over-used medications are slowly stopped and replaced with more long-acting medications. Tylenol with caffiene, and similar medications, can cause medication overuse headache if used too frequently. Lyrica, which is used for fibromyalgia, can be used for chronic headaches too.
I hope this was helpful.